# SDR COMA2008112450005

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 30,008 hours, 26,065 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEG ON APPROACH INTO YYZ.  EMERGENCY DECLARED, A/C LANDED SAFELY. COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW UP MAINTENANCE ACTION.
